# SDR UALA2012111306540

- Difficulty date: November 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,442 hours, 14,623 cycles
- Engine: Pwa PW4060
- Engine time: 48,059 hours, 7,438 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EM3658, FOUND DISTRESS BEYOND MM72-00-00-601 LIMITS TO THE 5TH, 6TH, AND 7TH STAGE HPC BLADES.  NUMEROUS NICKS, DENTS, TEARS, AND ONE THIRD OF A 7TH STG HPC BLADE MISSING.  RVI PICS POSTED.  REPLACED NR 1 ENGINE, S/N 727948.
